# SDR AALA202410018571

- Difficulty date: September 30, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N874NN
- Make and model: Boeing 737823
- Aircraft serial: 31129
- Aircraft time: 38,874 hours, 16,626 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Faulted
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR JAMMED SHUT. MAINTENANCE (REF MIC#1668014), REPLACED DOOR STOP PLUNGER AND PERFORMED OPERATIONALTEST OF DOOR STOP PLUNGER IAW AMM 52-51-00
